|Table of Contents|

Periodic Solutions of a Class of Second Order Hamiltonian Systems(PDF)

《南京理工大学学报》(自然科学版)[ISSN:1005-9830/CN:32-1397/N]

Issue:
2004年02期
Page:
220-224
Research Field:
Publishing date:

Info

Title:
Periodic Solutions of a Class of Second Order Hamiltonian Systems
Author(s):
TU Xiao-mingYIN Qun
School of Sciences,NUST,Nanjing 210094,China
Keywords:
second order hamiltonian systems periodic solut ions crit ical point theory
PACS:
O175
DOI:
-
Abstract:
The ex istence result of periodic solutions for a class of superquadratic second order Hamiltonian systems is studied. Under the nonhomogeneous hypothesis on potent ial, a suf ficient condit ion is proved for periodic solut ions w hich have the prescribed period w ith the mountain pass theorem and its generalization.

References:

[ 1] Maw hin J, Willem M. Critical po int theory and periodic solutions of Hamilton Systems[ M] . New York: Springer-Verlag , 1989.
[ 2] 尹群, 洪友诚. 一类二阶Hamilton 系统的受迫振动[ J] . 数学年刊, 1994, 15A( 6) : 701~ 705.
[ 3] Rabinowitz P. Minimax met hods in critical point theory with applicat ions to differential equation [ A] . CBMS Regional Co nf Ser in Math[ C] . Rhode ISland: American Mathematical Society Prov idence, 1986.
[ 4] Krasnoselski M. A topo logical methods in the theor y of no nlinear integral equatio ns [ M] . New York: Macmillan, 1964.
[ 5] Rabinwitz P H. Per iodic solutions of Hamiltonian systems[ J] . Comm Pure Appl Math, 1978( 31) : 157~ 184.
[ 6] Bartolo P, Benci V, Fortunato D. Abstract critical point theo rems and applications to some nonlinear problems w ith / Strong0 r easonance at infinity[ J] . No nlinear Anal T M A, 1983( 9) : 981~ 1 012.

Memo

Memo:
-
Last Update: 2013-03-11